# SDR ASAA2014111809699

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,849 hours, 8,851 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, WHILE PERFORMING TC 78273000 HAD ECONOMIC FAULTS: 73-31372.  UPPER EGT SECTORS READING HIGH, 77-10842, ECONOMIC FAULT, THE TOP RT EGT SIGNAL IS OUT OF RANGE. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-11, TASK 801 AND TASK 77-21, TASK 801.  INSPECTED AND CLEANED NR 2 ENG EGT HARNESSES AND CONNECTORS, NO DEFECTS FOUND.  EEC BITE TEST NORMAL.
